Multipliers of Hypersemilattices

Mukkamala Sambasiva Rao

Abstract


The notion of multipliers is introduced in a hypersemilattice and some properties of multipliers are studied. In addition, a set of equivalent conditions are established for two multipliers of a hypersemilattice to be equal in the sense of mappings. Further, the properties of invariance subsets and invariance congruences are studied with respect to multipliers.

Full Text:

PDF

References


J. James, Transposition hypergroups:Noncommutative Join Spaces,

Journal of Algebra, 187 (1997), 97-119.

K.H. Kim, Multipliers in BE-algebras, Inter. Mathematical Forum, 6,

no.17(2011), 815-820.

F. Marty, Surene generalization de la notion de group, In 8th congress

Math., Scandinaves, Stockholm, 1934, 45-49.

R. Rosaria, Hyperaffine planes over hyperrings, Discrete Mathematics,

, (1996), 215-223.

X. L. Xin, Hyper BCI-algebras, Discussion Mathematicae General

Algebra and Applications, 26, 2006, 5-19.

Bin Zhao, Ying Xiao and W. Sheng Han, Hypersemilattices.


Refbacks

  • There are currently no refbacks.




Web Counters

IJMSC has been indexed in several world class data bases like Google Scholar, DRJI (Directory of Research Journals Indexing) ,Cite Factor, Research Bible.

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.